Local rings of countable cohen-macaulay type

Craig Huneke, Graham J. Leuschke

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We prove (the excellent case of) Schreyer's conjecture that a local ring with countable CM type has at most a one-dimensional singular locus. Furthermore, we prove that the localization of a Cohen-Macaulay local ring of countable CM type is again of countable CM type.

Original languageEnglish (US)
Pages (from-to)3003-3007
Number of pages5
JournalProceedings of the American Mathematical Society
Volume131
Issue number10
DOIs
StatePublished - Oct 1 2003
Externally publishedYes

Keywords

  • Cm representation type
  • Countable cm type
  • Maximal cohen-macaulay modules

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Local rings of countable cohen-macaulay type'. Together they form a unique fingerprint.

  • Cite this